# SDR SIMA201006201

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 14,947 hours, 10,951 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2803 DURING THE APPROACH THE CREW REPORTED THAT THE SLATS FAILED.  THE CAPTAIN REQUESTED CRASH, FIRE AND RESCUE EQUIPMENT AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEARED INHIBITS AND PERFORMED AN OPERATIONAL CHECK OF THE FLAPS/SLATS IAW AMM CRJ 700 27-80-00 THE OPERATIONS CHECKS WERE GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
